Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

What might happen? adult content

I've been single for some time now, and after a couple of non-relationship dates that seemed to be going at a snails pace, the two of us had sex, twice 2 days ago.

All day yesterday I noticed this insanely weird vaginal discharge. It was this completely clear and it was SUPER stringy..like when you're separating an egg and just want the whites, that weird gooey formation that drops! It definitely wasn't semen, but it was crazy! I had it all day yesterday, every time I wiped! I completely spaced and it took me until last night to realize I wasn't on birth control..

I went through some of my old sample packs of birth control and took 9 at once, because someone told me it was the same as the morning after pill..

First, I know it sounds stupid, but is that true? the pills were YAZ!, second, I'm taking the birth control pills daily, they should prevent me from getting pregnant right?

Answer Question
 
Anonymous

Asked by Anonymous at 2:20 PM on Sep. 1, 2010 in Trying to Conceive

Answers (10)
  • You need to call your OB and tell her what you did. You could SERIOUSLY hurt yourself and cause all sorts of problems.
    alexsmomaubrys2

    Answer by alexsmomaubrys2 at 2:21 PM on Sep. 1, 2010

  • I have no words
    peanutsmommy1

    Answer by peanutsmommy1 at 2:22 PM on Sep. 1, 2010

  • I don't think taking that many at one time is good for you. You might want to check with your doctor. Secondly, I was always told to take a full months supply of pills b4 not using any backup.
    hdb

    Answer by hdb at 2:22 PM on Sep. 1, 2010

  • I don't know about that, never heard of it but I would get the morning after pill/plan b most places you don't need a prescription. The discharge is most likely the mix of semen and your normal discharge...I get it all the time after my hubby and I get groovy so it's nothing to worry about.....I would be more concerned about taking too much of the hormones and birth control call your dr. and read in the packet about the overdose symptoms/side effects
    HTMommy

    Answer by HTMommy at 2:24 PM on Sep. 1, 2010

  • Do not stick anything else in your body! GO DIRECTLY TO THE OB! Putting that many hormones into your body all at once is DANGEROUS. That weird discharge was not you being pregnant, more likely one of those guys had an STD and now you do too.
    YAZ is link with causing numerous health problems and even death! You should not be taking it at all let alone in such a large dose!
    GO TO THE DOCTOR RIGHT NOW!
    an-apple-a-day

    Answer by an-apple-a-day at 2:27 PM on Sep. 1, 2010

  • You should call you OB and let them know you took that many pills, and no, starting the pill now wouldn't stop you from getting pregnant if have already conceived.
    Mena929

    Answer by Mena929 at 2:28 PM on Sep. 1, 2010

  • Hooray for sex ed! Good luck with it.
    coder_chick

    Answer by coder_chick at 2:53 PM on Sep. 1, 2010

  • The morning after pill is similar to takinng FOUR birth control. NOT 9!

    Good God...call your OBGYN immediately and tell them what you did! That is insanely dangerous and could screw up your fertility system MAJORLY but that would be the LEAST of your worries.

    And for the love of all that is good and holy EDUCATE yourself before you decide to have sex again....OH and when you do they have these neat little things called CONDOMS!!

    Good Luck To You!
    katelingerum88

    Answer by katelingerum88 at 3:08 PM on Sep. 1, 2010

  • please tell me this isn't real.
    and if it is why are some people "allowed" to make babies?
    Glowing4Caleb

    Answer by Glowing4Caleb at 4:30 PM on Sep. 1, 2010

  • embarrassedoh goodness! i cant believe u took that many at once!

    saysha100687

    Answer by saysha100687 at 7:38 PM on Sep. 1, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN